# SDR CALA2025072907023

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,776 hours, 1,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR FAULTY SECOND WRITE UP PERFORMED ESCAPE SLIDE PACK CHECK PER AMM TASK 25-66-01-200-802. NO FAULTS FOUND AND GIRT BAR SNAPS ON J-HOOK AND IS FIRMLY ATTACHED.
